# SDR A6WA200940215

- Difficulty date: March 30, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 17,465 hours, 15,765 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341933
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL TEST OF CREW ESCAPE, EXTERIOR HANDLE OPERATION FORCE WAS BEYOND LIMITS.  CREW EXCAPE HATCH EXTERIOR HANDLE REPLACED IAW AMM 52-22-03.  OPS TEST OF THE CREW ESCAPE HATCH TRANSFEREED TO MX WORK CARD 134442-248.  (K)
